JournalsprimsVol. 27, No. 5pp. 827–836

A Characterization of Pettis Sets in Dual Banach Spaces

  • Minoru Matsuda

    Shizuoka University, Japan
A Characterization of Pettis Sets in Dual Banach Spaces cover
Download PDF

Abstract

In this paper, we give a characterization of Pettis sets in dual Banach spaces in terms of δ-Rademacher trees. This is a generalization of our Theorem 1 in [1].

Cite this article

Minoru Matsuda, A Characterization of Pettis Sets in Dual Banach Spaces. Publ. Res. Inst. Math. Sci. 27 (1991), no. 5, pp. 827–836

DOI 10.2977/PRIMS/1195169275